# SDR GCXA2023012300001

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 2993
- Aircraft time: 46,576 hours, 14,760 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7074193
- Condition: Leaking
- Location: Yellow Sys
- Part time: 46,576 hours, 14,760 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF YELLOW HYDRAULIC SYSTEM AT CRUISE. REPLACED HYDRAULIC LINE, UNION, AND PACKINGS.
